Please use this identifier to cite or link to this item:
Title: Polycystic Disease of the Pancreas
Authors: Ghabi, Elie M
El Asmar, Antoine R
Akl, Bernard J
Saber, Toufic E
Abou-Malhab, Christina A
El Rassi, Ziad S
Affiliations: Faculty of Medicine 
Faculty of Medicine 
Faculty of Medicine 
Issue Date: 2023-04
Publisher: SAGE
Part of: The American Surgeon
Volume: 89
Issue: 4
Start page: 1094
End page: 1096
ISSN: 00031348
DOI: 10.1177/0003134820956303
Ezproxy URL: Link to full text
Type: Journal Article
Appears in Collections:Faculty of Medicine

Show full item record

Record view(s)

checked on Jun 21, 2024

Google ScholarTM


Dimensions Altmetric

Dimensions Altmetric

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.